MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation was notified that during aquablation therapy and while the patient was in the or under anesthesia, an error "e917 cystoscope sensor tip disconnected" occurred during angle planning.Troubleshooting steps were initiated, the customer attempted to clear the error message, reseat the cystoscope cord, and reboot the hydros robotic system, but the issue persisted.As a result of the problem, the treating surgeon converted the procedure to a transurethral resection of the prostate (turp).The patient was discharged the next day.There were no adverse health consequences to the patient due to this event.
 
Additional Manufacturer Narrative
The hydros handpiece was returned for investigation.The treatment log files were reviewed and e917 errors were observed; confirming the reported failure.During functional testing, the hydros handpiece could not establish a connection to the system.The root cause of the reported failure was unable to be determined.A review of the device history record (dhr) for hy1000t/serial number (b)(6) and hydros handpiece/lot number 24c05967 was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported failure.The review indicated that the device met all design and manufacturing specifications when released for distribution.The hydros robotic system user manual, um0401-00-01, rev.C, was reviewed.Table 5 error messages: e917: no/intermittent connection.Reconnect component.1.Release foot pedal.2.Check status panel for source of issues.3.Reconnect or replace component as needed until status becomes green.4.Click ok to clear alert; may require realignment and replanning if issue persists, call procept biorobotics.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key22994239
Report Number3012977056-2025-00240
Device Sequence Number9620061
Product Code PZP
UDI-Device Identifier00850055427051
UDI-Public0100850055427051172701311024C05967
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown